Works matching DE "CONJUGATE direction methods"
Results: 80
Iterative orthogonal direction methods for Hermitian minimum norm solutions of two consistent matrix equations.
- Published in:
- Numerical Linear Algebra with Applications, 2006, v. 13, n. 10, p. 801, doi. 10.1002/nla.496
- By:
- Publication type:
- Article
On parallel solution of linear elasticity problems. Part II: Methods and some computer experiments.
- Published in:
- Numerical Linear Algebra with Applications, 2002, v. 9, n. 3, p. 205, doi. 10.1002/nla.270
- By:
- Publication type:
- Article
A Comparison of Three Basic Conjugate Direction Methods.
- Published in:
- Numerical Linear Algebra with Applications, 1996, v. 3, n. 6, p. 473, doi. 10.1002/(SICI)1099-1506(199611/12)3:6<473::AID-NLA85>3.0.CO;2-J
- By:
- Publication type:
- Article
A simple centroid-based method to find the principal point of an image plane for a pincushion distortion.
- Published in:
- International Journal of Advanced Manufacturing Technology, 2004, v. 23, n. 1/2, p. 110, doi. 10.1007/s00170-003-1566-5
- By:
- Publication type:
- Article
ON THE CONVERGENCE RATE OF DUAL ASCENT METHODS FOR LINEARLY CONSTRAINED CONVEX MINIMIZATION.
- Published in:
- Mathematics of Operations Research, 1993, v. 18, n. 4, p. 846, doi. 10.1287/moor.18.4.846
- By:
- Publication type:
- Article
UPPER BOUNDS ON THE EXPECTED VALUE OF A CONVEX FUNCTION USING GRADIENT AND CONJUGATE FUNCTION INFORMATION.
- Published in:
- Mathematics of Operations Research, 1989, v. 14, n. 4, p. 745, doi. 10.1287/moor.14.4.745
- By:
- Publication type:
- Article
Semi-infinite programming, duality, discretization and optimality conditions.
- Published in:
- Optimization, 2009, v. 58, n. 2, p. 133, doi. 10.1080/02331930902730070
- By:
- Publication type:
- Article
Ratio-conjugation tool and its application in linear optimization models†.
- Published in:
- Optimization, 2006, v. 55, n. 4, p. 341, doi. 10.1080/02331930600662922
- By:
- Publication type:
- Article
On duality theory of convex semi-infinite programming.
- Published in:
- Optimization, 2005, v. 54, n. 6, p. 535, doi. 10.1080/02331930500342823
- By:
- Publication type:
- Article
Dichotomy spectrum for difference equations in Banach spaces.
- Published in:
- Journal of Difference Equations & Applications, 2017, v. 23, n. 3, p. 574, doi. 10.1080/10236198.2016.1263622
- By:
- Publication type:
- Article
CFD ANALYSIS OF CONJUGATE NATURAL CONVECTION IN A VERTICAL ANNULUS.
- Published in:
- International Journal of Computational Methods, 2008, v. 5, n. 1, p. 63, doi. 10.1142/S021987620800139X
- By:
- Publication type:
- Article
Conjugate Direction Boosting.
- Published in:
- Journal of Computational & Graphical Statistics, 2006, v. 15, n. 2, p. 287, doi. 10.1198/106186006X113548
- By:
- Publication type:
- Article
Asymmetric Organocatalytic Reactions of α,β-Unsaturated Cyclic Ketones.
- Published in:
- Symmetry (20738994), 2011, v. 3, n. 1, p. 84, doi. 10.3390/sym3010084
- By:
- Publication type:
- Article
GROUPS WHOSE PROPER SUBGROUPS OF INFINITE RANK HAVE FINITE CONJUGACY CLASSES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2014, v. 89, n. 1, p. 41, doi. 10.1017/S0004972713000014
- By:
- Publication type:
- Article
Equicontinuous geodesic flows.
- Published in:
- Ergodic Theory & Dynamical Systems, 2009, v. 29, n. 6, p. 1951, doi. 10.1017/S0143385708000977
- By:
- Publication type:
- Article
CONJUGATE FACTORIZATIONS OF FINITE GROUPS.
- Published in:
- International Journal of Group Theory, 2015, v. 4, n. 2, p. 69
- By:
- Publication type:
- Article
Tensor conjugate-gradient-type method for Rayleigh quotient minimization in block QTT-format.
- Published in:
- Russian Journal of Numerical Analysis & Mathematical Modelling, 2011, v. 26, n. 5, p. 465, doi. 10.1515/RJNAMM.2011.026
- By:
- Publication type:
- Article
CONVEX DUALITY IN CONSTRAINED MEAN-VARIANCE PORTFOLIO OPTIMIZATION.
- Published in:
- Advances in Applied Probability, 2007, v. 39, n. 1, p. 77, doi. 10.1239/aap/1175266470
- By:
- Publication type:
- Article
Quantum mechanics: State secrets squeezed.
- Published in:
- Nature Physics, 2012, v. 8, n. 4, p. 254, doi. 10.1038/nphys2260
- By:
- Publication type:
- Article
On the convergence of conjugate direction algorithm for solving coupled Sylvester matrix equations.
- Published in:
- Computational & Applied Mathematics, 2018, v. 37, n. 3, p. 3077, doi. 10.1007/s40314-017-0497-y
- By:
- Publication type:
- Article
Multidimensional Hilbert-Type Inequalities with a Homogeneous Kernel.
- Published in:
- Journal of Inequalities & Applications, 2009, v. 2009, p. 1, doi. 10.1155/2009/130958
- By:
- Publication type:
- Article
Stability of Motion of a Solid in the Steklov’s Case.
- Published in:
- Doklady Physics, 2004, v. 49, n. 10, p. 593, doi. 10.1134/1.1815421
- By:
- Publication type:
- Article
CFD ANALYSIS OF DOUBLE-LAYER MICROCHANNEL CONJUGATE PARALLEL LIQUID FLOWS WITH ELECTRIC DOUBLE-LAYER EFFECTS.
- Published in:
- Numerical Heat Transfer: Part A -- Applications, 2001, v. 40, n. 7, p. 735, doi. 10.1080/104077801753289828
- By:
- Publication type:
- Article
SIGNAL STRENGTH PREDICTION IN INDOOR ENVIRONMENTS BASED ON NEURAL NETWORK MODEL AND PARTICLE SWARM OPTIMIZATION.
- Published in:
- Nase More, 2009, v. 56, n. 3/4, p. 130
- By:
- Publication type:
- Article
Non-self-conjugate model formulation of the Pekeris boundary problem.
- Published in:
- Doklady Earth Sciences, 2010, v. 434, n. 2, p. 1342, doi. 10.1134/S1028334X10100119
- By:
- Publication type:
- Article
Conjugate descent formulation of backpropagation error in feedforward neural networks.
- Published in:
- Orion, 2009, v. 25, n. 1, p. 69, doi. 10.5784/25-1-73
- By:
- Publication type:
- Article
Second order optimality conditions in the smooth case and applications in optimal control.
- Published in:
- ESAIM: Control, Optimisation & Calculus of Variations, 2007, v. 13, n. 2, p. 207, doi. 10.1051/cocv:2007012
- By:
- Publication type:
- Article
A conjugate direction method for linear systems in Banach spaces.
- Published in:
- Journal of Inverse & Ill-Posed Problems, 2017, v. 25, n. 5, p. 553, doi. 10.1515/jiip-2016-0027
- By:
- Publication type:
- Article
On a conjugate directions method for solving strictly convex QP problem.
- Published in:
- Mathematical Methods of Operations Research, 2017, v. 86, n. 3, p. 523, doi. 10.1007/s00186-017-0607-z
- By:
- Publication type:
- Article
Affine interval exchange maps with a wandering interval.
- Published in:
- Proceedings of the London Mathematical Society, 2010, v. 100, n. 3, p. 639, doi. 10.1112/plms/pdp037
- By:
- Publication type:
- Article
THE COMPUTER MODELLING OF GLUING FLAT IMAGES ALGORITHMS.
- Published in:
- Matematicki Vesnik, 2017, v. 69, n. 1, p. 12
- By:
- Publication type:
- Article
A Bayesian sequential single machine scheduling problem to minimize the expected weighted sum of...
- Published in:
- Operations Research, 1993, v. 41, n. 5, p. 924, doi. 10.1287/opre.41.5.924
- By:
- Publication type:
- Article
On global unconstrained minimization of the difference of polyhedral functions.
- Published in:
- Journal of Global Optimization, 2011, v. 50, n. 2, p. 179, doi. 10.1007/s10898-010-9589-6
- By:
- Publication type:
- Article
The conjugate of the pointwise maximum of two convex functions revisited.
- Published in:
- Journal of Global Optimization, 2008, v. 41, n. 4, p. 625, doi. 10.1007/s10898-008-9282-1
- By:
- Publication type:
- Article
The dynamic 'expectation-conditional maximization either' algorithm.
- Published in:
- Journal of the Royal Statistical Society: Series B (Statistical Methodology), 2012, v. 74, n. 2, p. 313, doi. 10.1111/j.1467-9868.2011.01013.x
- By:
- Publication type:
- Article
A FAST APPROXIMATED METHOD OF RADIATIVE EXCHANGE FOR COMBINED HEAT TRANSFER SIMULATION.
- Published in:
- Numerical Heat Transfer: Part B -- Fundamentals, 2003, v. 44, n. 5, p. 473, doi. 10.1080/716100490
- By:
- Publication type:
- Article
The equivalent characterizations of conjugate-normal matrix.
- Published in:
- Basic Sciences Journal of Textile Universities / Fangzhi Gaoxiao Jichu Kexue Xuebao, 2012, v. 25, n. 3, p. 327
- By:
- Publication type:
- Article
Coefficient Bounds for Certain Subclasses of Functions Analytic with Respect to Symmetric Conjugate Points.
- Published in:
- Tamsui Oxford Journal of Mathematical Sciences (TOJMS), 2009, v. 25, n. 4, p. 377
- By:
- Publication type:
- Article
The cyclic sliding operation in Garside groups.
- Published in:
- Mathematische Zeitschrift, 2010, v. 265, n. 1, p. 85, doi. 10.1007/s00209-009-0502-2
- By:
- Publication type:
- Article
Nonlinear Maps Preserving Product X∗Y+Y∗X on von Neumann Algebras.
- Published in:
- Bulletin of the Iranian Mathematical Society, 2018, v. 44, n. 3, p. 729, doi. 10.1007/s41980-018-0048-3
- By:
- Publication type:
- Article
Interactive Elicitation of Opinion for a Normal Linear Model.
- Published in:
- Journal of the American Statistical Association, 1980, v. 75, n. 372, p. 845, doi. 10.1080/01621459.1980.10477562
- By:
- Publication type:
- Article
Bayesian Full Information Analysis of Simultaneous Equations.
- Published in:
- Journal of the American Statistical Association, 1976, v. 71, n. 356, p. 919, doi. 10.2307/2286861
- By:
- Publication type:
- Article
Groups as Unions of Proper Subgroups.
- Published in:
- American Mathematical Monthly, 2009, v. 116, n. 5, p. 413, doi. 10.4169/193009709X470308
- By:
- Publication type:
- Article
The Method of the Weakly Conjugate Operator: Extensions and Applications to Operators on Graphs and Groups.
- Published in:
- Petroleum - Gas University of Ploiesti Bulletin, Mathematics - Informatics - Physics Series, 2009, v. 61, n. 1, p. 1
- By:
- Publication type:
- Article
Optimality conditions of the maximum principle type in bilinear control problems.
- Published in:
- Computational Mathematics & Mathematical Physics, 2016, v. 56, n. 12, p. 2023, doi. 10.1134/S0965542516120022
- By:
- Publication type:
- Article
Anti-integrability in scattering billiards.
- Published in:
- Dynamical Systems: An International Journal, 2004, v. 19, n. 2, p. 145, doi. 10.1080/14689360410001671571
- By:
- Publication type:
- Article
Thom's problem for orbital analytic classification of degenerate singular points of holomorphic vector fields in the plane.
- Published in:
- Doklady Mathematics, 2010, v. 82, n. 2, p. 759, doi. 10.1134/S1064562410050200
- By:
- Publication type:
- Article
pth Order Kuhn-Tucker-type optimality conditions for a singular inequality constrained optimization problem.
- Published in:
- Doklady Mathematics, 2010, v. 82, n. 2, p. 780, doi. 10.1134/S1064562410050261
- By:
- Publication type:
- Article
An "Artifice" of Hall and Knight.
- Published in:
- College Mathematics Journal, 2007, v. 38, n. 4, p. 297
- By:
- Publication type:
- Article
Convergence analysis of generalized conjugate direction method to solve general coupled Sylvester discrete-time periodic matrix equations.
- Published in:
- International Journal of Adaptive Control & Signal Processing, 2017, v. 31, n. 7, p. 985, doi. 10.1002/acs.2742
- By:
- Publication type:
- Article